# SDR COMA9630027

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Failed
- Location: E/E Compt
- Part time: 8,339 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO-COARSEN SYSTEM FAILED DURING TAKEOFF.  REPLACED THE AUTO-COARSEN COMPUTER.  PART TOTAL CYCLES, 9,434.
